MathSciNet Relay Station
MathSciNet bibliographic data
MR831299 35B05 (35B45 35J35)
Talenti, Giorgio Linear elliptic p.d.e.'s: level sets, rearrangements and a priori estimates of solutions. Boll. Un. Mat. Ital. B (6) 4 (1985), no. 3, 917–949.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement